An inverse problem for differential operators on the half-axis
Izvestiâ vysših učebnyh zavedenij. Matematika, no. 12 (1991), pp. 67-76
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{IVM_1991_12_a12,
author = {V. A. Yurko},
title = {An inverse problem for differential operators on the half-axis},
journal = {Izvesti\^a vys\v{s}ih u\v{c}ebnyh zavedenij. Matematika},
pages = {67--76},
year = {1991},
number = {12},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/IVM_1991_12_a12/}
}
V. A. Yurko. An inverse problem for differential operators on the half-axis. Izvestiâ vysših učebnyh zavedenij. Matematika, no. 12 (1991), pp. 67-76. http://geodesic.mathdoc.fr/item/IVM_1991_12_a12/